MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL ULTRA 2MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL ULTRA 2MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035432060
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not returned for evaluation, therefore, visual analysis and functional analysis were not performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information indicated that no anomalies were noted to the device during preparation/prior to use, continuous flush was maintained throughout the procedure, and the coil detached inside the microcatheter and was removed with the microcatheter.The same microcatheter was used to complete the procedure after removing the coil.While there are a number of potential causes for the reported issue, because review of available information failed to identify a definitive cause and the subject device was not returned for analysis, a cause of undeterminable was assigned to the as reported event.
 
Event or Problem Description
It was reported that the subject coil was prematurely detached inside the micro catheter during procedure.The physician removed the subject coil along with the micro catheter from the patient's anatomy, replaced the coil and used the same micro catheter again to complete the procedure successfully.There were no reported clinical consequences to the patient.

Brand Name
TARGET HELICAL ULTRA 2MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
IE  NA
MDR Report Key9663236
Report Number3008881809-2020-00028
Device Sequence Number3171324
Product Code HCG
UDI-Device Identifier04546540676016
UDI-Public04546540676016
Combination Product (Y/N)N
Initial Reporter CountryJP
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2022
Device Model NumberM0035432060
Device Catalogue NumberM0035432060
Device Lot Number21197605
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2020
Initial Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1